# SDR AALA201909099017

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 16,978 hours, 4,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 CABIN DOOR EMERG OPER CYLINDER CHARGE PRESSURE IS 1400 PSI AT 82. DEG. F. NITROGEN SERVICED L4 CABIN DOOR CYLINDER IAM AMM 52-10-00.
